# SDR 08FDEA04807

- Difficulty date: November 8, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 33,009 hours, 19,197 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 655756717
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR SUPPORT CORRODED ON UNDERSIDE AROUND NUTPLATE STA 1166 LBL 11-12.  SPLICED IN NEW SUPPORT SECTION REF SRM 53-10-5 AND 51-30-2.  CLASSIFIED AS A MINOR REPAIR.
